# SDR C2XA02IA149

- Difficulty date: July 24, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10155651
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE PERFORMING A 3A CHECK IT WAS NOTED THAT THE EMERGENCY LIGHT FLOOR STRIP HAS A LIGHT OUT AT SEAT 3AB.  MAINTENANCE REPOSITIONED THE CABIN FLOOR EMERGENCY LIGHT STRIP, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
